# SDR 9WGA2025072354522

- Difficulty date: May 5, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Pushrod
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVT CHECK RH INBD/OUTBD ELEVATOR PUSH RODS HAVE CORROSION AS MARKED (REPLACE AS REQUIRED) (PUSH RODS OF ACTUATORS).  MAINTENANCE REMOVED AND REPLACED RODS ON RH IB OB ELEVATOR PUSH RODS IAW MD-11 AMM 55-20-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
